# SDR ABXA20150707080

- Difficulty date: July 7, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 55,563 hours, 42,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER STARTING APU & TURNING ON PACK, STRONG ODOR OF JET FUEL NOTICED ON FLIGHT DECK.  RESTARTED APU & CHECKED SYS WITH PACK ON IAW AMM 49-11-00.  NO ODORS NOTICED.  INSPECTED APU FOR OIL CONTAMINATION & INSPECTED WING ROOT AREAS FOR FUEL LEAKS.  NO CAUSE OF ODOR FOUND.
